# SDR ASAA2023092745555

- Difficulty date: September 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8110
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L-1 DOOR INBD FLOOR SUPPORT (CIRCLED IN RED). GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS 0.090 IAW B737-900ER SRM 53-10-15-0I-1. REMAINING THICKNESS AT BLEND 0.082, REMOVED 0.008 WITHIN ALLOWABLE LIMITS IAW B737-900ER SRM 53-10-15-1A-1 ALODINED IAW B737-900ER SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. MARKED BLEND AREA IAW B737-900 AMM PGBLK 51-0501-701.
